# SDR AALA201907119001

- Difficulty date: July 10, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 53,938 hours, 22,085 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CAPTS FLIGHT DIRECTOR INTERMITTENT, FLASHING AND UNUSABLE AFTER T/O. TOGA FD COMMANDS WENT AWAY. SECURED CA FD FOR REMAINDER OF FLIGHT.  N1 REFERENCE BUGS FLUCTUATED CONTINUOUSLY. AUTOPILOT DISCONNECTED ON APPROACH. ACCOMPLISHED THE DFCS BITE IAW FIM 22-11-00. PERFORMED THE OPS CHECK OF THE LRAA IAW AMM 34-33-00. NO FAULTS NOTED.
